# SDR COMA0060666

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 1,991 hours, 1,876 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 600210615
- Condition: Worn
- Location: Vertical Stab
- Part time: 1,991 hours, 1,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AND RIGHT HAND VERTICAL STABILIZER FITTING BUSHINGS WERE FOUND TO BE WORN.  PERFORMED A MAJOR REPAIR BY REPLACING LEFT HAND AND RIGHT HAND VERT STAB FITTING BUSHING WITH P/H 600-21061-7 IAW WVAC EO 601R-55-1594 AND CRJ AMM 20-26-00-910-803.
